Advertisement

 

 

Repeated Diffuse Alveolar Hemorrhage in a Patient with Hemophilia B.

Repeated Diffuse Alveolar Hemorrhage in a Patient with Hemophilia B.
Author Information (click to view)

Kasai H, Terada J, Hoshi H, Urushibara T, Kato F, Nishimura R, Tatsumi K,


Kasai H, Terada J, Hoshi H, Urushibara T, Kato F, Nishimura R, Tatsumi K, (click to view)

Kasai H, Terada J, Hoshi H, Urushibara T, Kato F, Nishimura R, Tatsumi K,

Advertisement
Share on FacebookTweet about this on TwitterShare on LinkedIn

Internal medicine (Tokyo, Japan) 2017 02 1556(4) 425-428 doi 10.2169/internalmedicine.56.7614
Abstract

Diffuse alveolar hemorrhage (DAH) is a life-threatening complication that occurs in association with various diseases including coagulation disorders. In rare cases, it is caused by hemophilia. A 48-year-old man was admitted to our hospital for a third time due to DAH. Although the cause of DAH could not be identified by bronchoscopy or laboratory tests, a good response to corticosteroids suggested idiopathic DAH with pulmonary capillaritis. The patient was diagnosed with hemophilia B based on the results of a detailed inquiry, a mildly prolonged activated partial thromboplastin time, and low factor IX activity. Hemophilia may be an underlying factor that exacerbates the bleeding of patients with DAH, even when they show a good response to corticosteroids.

Submit a Comment

Your email address will not be published. Required fields are marked *

thirteen − nine =

[ HIDE/SHOW ]